# SDR DALA2019112086790

- Difficulty date: November 17, 2019
- Submitted: November 20, 2019
- Operation: Air carrier
- Aircraft: N345NB
- Make and model: Airbus A319-114
- Aircraft serial: 1774
- Aircraft time: 47,153 hours, 24,788 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frames 60-61
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STRINGER 42R BTW FR60 TO FR61 IN AFT CARGO COMPARTMENT (0 EA) ( REFERENT TO LOGPAGE 1355938 TO UPDATE DEFERRAL CONDITION ). REPAIRED STRINGER 42R BTW FR60 TO FR61 IN AFT CARGO COMPARTMENT ASPER A319 SRM 53-00-13-300-002 FIG 001 SHEET 04 MEASURE OF CORROSION L=2.763" W=0.949". THIS REPAIR MUST BE INSPECTED AT 60,000FC, 120,000 FH WICHEVER OCCURS FIRST FROM TIME OF REPAIR EMBODIMENT ASPER A319 SRM 53-00-13-205-002 TABLE 005.
